MathSciNet Relay Station
MathSciNet bibliographic data
MR2161248 32Q15 (32Q40 53C21)
Donaldson, S. K. Scalar curvature and projective embeddings. II. Q. J. Math. 56 (2005), no. 3, 345–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement